# SDR CA150930012

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 182J
- Aircraft time: 9,308 hours
- Engine: Cont IO470S
- Propeller: Mcauly 2A34C66
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D7522
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MFG PROGRESSIVE CARE INSPECTION THE SPINNER DOME WAS FOUND TO BE LOOSE.  UPON FURTHER INSPECTION THE SPINNER BULKHEAD WAS FOUND TO BE CRACKED ALL THE WAY AROUND CRANKSHAFT FLANGE.  SPINNER AND PROPELLER RE & RE AND NEW BULKHEAD INSTALLED, PN D-7522.
